fibro fog worse in the morning?????????

Discussion in 'Fibromyalgia Main Forum' started by pumy, May 25, 2003.

  1. pumy

    pumy New Member

    Hey everyone,

    I take diovan in the morning,does anyone else who takes this feel like they in a fog, or a hangover feeling?
    I take 160mg. every day and I feel like I'm in a fog the first couple of hours each morning.



    Feeling foggy.

    Pumy
  2. Shirl

    Shirl New Member

    I don't take Diovan, but mornings are the worst for me. I am totally out of it every morning of my life for years.

    It used to take me three hours to function, but since taking ZMA (zinc, magnesium and B-6), I am pretty good after one hour with a strong cup of coffee.

    How did you feel before taking this med? Was it better or worst?

    Hopefully someone here can help you with this.

    Shalom, Shirl
  3. rosebud41298

    rosebud41298 New Member

    I take Diovan and Ziac for Blood Pressure in the morning and don't have any problems. BUT, in the morning until I've drank my coffee and OJ and been up for about an hour or two I do feel foggy and have some blurred vision. But I think thats just part of the fibro.

    cheryl

[ advertisement ]